Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Period like pains throughout the cycle, use laptop for long hours throughout the day. Could that be the cause?

My uterus feels like I am getting period pain all the time!!!!! When I dont even have my period. It wasnt until my partner said he has noticed he gets a sore stomach and uncomfortable testicular sensations when using a laptop, when I realised the lptop must be my trigger as well. I am using it now, I felt normal before and I can feel it right now. how can I fix it and I just need to know if it will effect my health in the long run like how cell phones can give you cancer?
Asked On : Thu, 19 Jul 2012
Answers:  1 Views:  16
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Hello ma'am and welcome.

Of course using laptops (kept in your lap) for long durations is considered harmful. It could result in ling term side effects, but how it can be the trigger to your pelvic pain cannot be explained. I would either way advice you to consult your doctor for a thorough examination.

Hope this helps.

Best wishes.
Answered: Tue, 24 Jun 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor